# SDR DL72L972335

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545664
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT STA 600 AND STR 28L WAS FOUND CORRODED AND WAS CUTOUT IN A 3.5 X 9 AREA.  A PREVIOUSLY REPAIRED CUTOUT WAS INCORPORATED INTO THE REPAIR.  THE CORROSION CUTOUTS WERE REPAIRED WITH A DOUBLER AND TRIPLER.  INSTALLED PER ER/A 363146-14.
